balletomane Posted December 16, 2011 Share Posted December 16, 2011 Hey everyone- I had to stop Pristiq last Wednesday because it was giving me migraines. I was on the lowest dose, so all I had to do was stop taking it. I have had horrible withdrawal from it for 9 days.. my legs and arms are so wobbly and weak that I fuckin look like Bambi when I try to walk, I have no endurance. Going downstairs to get something and coming back up means half an hour on the couch because I just have no energy. My muscle tone is so bad that I couldn't even have a BM because my muscles are so weak all over my body. I'm also having huge anxiety, and my short term memory is absolutely shot. Words are coming out slurred/backwards and sometimes I can't even put a sentence together. I was on Pristiq for 6 weeks, and like I said, have been completely screwed for the last 9 days. I am so upset by this...I don't know when I'm going to feel normal again. My Cipralex was upped from 20mg to 30mg yesterday by my pdoc and he said that should ease the withdrawal but obviously I've only taken one dose and that's not enough to even touch my symptoms. How long can this go on? I have never felt like such an invalid before. -A. Link to comment Share on other sites More sharing options...
This topic is now archived and is closed to further replies.